Cambridge LSAT
Top-quality products since 2009.
0 items - $0.00

Phone/Text: (818) 934-0310
E-mail: info@cambridgelsat.com

GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
move left
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
move right

4.7 / 5 - 1,454 reviews

Brand: GeriCare

Price: $14.99
You can
.
  • Features
  • Features List
  • Is Discontinued By Manufacturer: No
  • Product Dimensions: 4 x 2 x 2 inches; 5 ounces
  • Item model number: 901-10
  • Date First Available: February 11, 2012
  • Manufacturer: Geri-Care Pharmaceuticals
  • ASIN: B0006GE5F4
  • REGULAR STRENGTH 325mg ASPIRIN [NSAID]: The GeriCare Aspirins offer 325mg of pure aspirin per tablet which is the optimal amount for everyday aches and pains. Just the recommended, regular-strength dose any adult or teenager can fully benefit from. [NSAID - nonsteroidal anti-inflammatory drug. Compare to the active ingredient of Bayer Aspirin.]
  • PURE, UNCOATED ASPIRINS FOR FASTER ABSORPTION: Completely free of synthetic coating, flavorings, dyes or other fillers [we just use corn starch as a binder], our uncoated aspirin tablets make a safe choice for anyone, especially those who prefer a purer painkiller. Plus, non-coated aspirins are faster and easier absorbed than the coated ones for that immediate pain relief you long for.
  • EXTREMELY VERSATILE & EFFECTIVE FOR FEVER, PAINS & ACHES: Our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions.
  • 1,000 ASPIRIN TABLETS PER BOTTLE TO LAST A LONG, LONG TIME: With no less than 1,000 tablets per bottle, you may rest assured that you will not run out of aspirin pills anytime soon. Ideal for the whole family to use. DOSE: Take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours, unless directed by a doctor.
  • WITH GERICARE’S SEAL OF EXCELLENCE: With 30 years of experience in creating the highest quality supplements and medical supplies that can make a true difference in your life, you have every good reason to trust GeriCare for your wellbeing. Our expert team of health professionals is always at your disposal for any questions you may have!

Cambridge LSAT is a private test prep provider neither affiliated with nor endorsed by the Law School Admission Council (LSAC), which administers the Law School Admission Test.

As an Amazon Associate I earn from qualifying purchases. CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or its affiliates. Cambridge LSAT is also a participant in Manhattan Prep's revenue-sharing affiliate program.